MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found cuff leakage when doing testing before using on patient.Change new tube.".
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when doing testing before using on patient.Change new tube.".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak, balloon cuff" was confirmed based upon the investigation of the sample received.The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The returned et tube was found to have a hole in the bronchial (blue) balloon cuff which prevented the cuff from being able to stay inflated.A device history record review was performed with no evidence to suggest a manufacturing related cause.A review of the manufacturing process confirmed that all et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.Any such defects would be detected as out of specification.Additionally, the ifu states, "care should be taken to avoid damaging the cuffs during intubation.If any one of the cuffs is damaged, the tube should not be used." "cuff pressure should be monitored routinely to assure that an adequate seal is maintained and that the cuffs have not become over-inflated." "deflate all cuffs prior to repositioning the tube.Movement of the tube with cuffs inflated could result in patient injury or in damage to the cuffs, requiring a tube change.Verify the position of the tube after each repositioning." it is unlikely that this type of damage was present at the time of manufacturing.Therefore, based upon the damage observed, unintentional user error caused or contributed to this event.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23971875
Report Number3003898360-2026-00007
Device Sequence Number9338260
Product Code CBI
UDI-Device Identifier14026704941176
UDI-Public(01)14026704941176(11)230915(17)280914(10)73H2301116(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16037
Device Lot Number73H2301116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown